# SDR O2GA2017110786201

- Difficulty date: October 31, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N862UP
- Make and model: Beech B300
- Aircraft serial: FL1061
- Aircraft time: 1,084 hours, 950 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LEVEL OFF AT FL290 WITH AN OAT OF -30 C,  RECEIVED THE AP HOLDING ND CAS MESSAGE ALONG WITH MISTRIM ON BOTH PFDS.  FOLLOWED THE CHECKLIST AND WHEN DISCONNECTING THE AUTOPILOT CONFIRMED THAT THE TRIM WAS FROZEN AND THE AIRPLANE WAS IN FACT OUT OF TRIM.  TRIM NORMAL AT LOWER ALTITUDE.  MAINTENANCE INSPECTED THE PITCH TRIM ACTUATORS FOR WATER INTRUSION. CHECKED CABLE TENSION. LUBED SYSTEM IAW NTO 940-2017-00487.  A SUCCESSFUL OPS CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
